MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number MX60E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Toxic Anterior Segment Syndrome (TASS) (4469); Swelling/ Edema (4577)
Date of Event 11/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.
 
Event or Problem Description
It was reported that three days after an implantation of an intraocular lens (iol) in the left eye, the patient was suspected of having toxic anterior segment syndrome (tass) or endophthalmitis.Slit lamp findings were 0.5mm hypopyon, 4+cell in ac, posterior vitreous quiet, corneal and epi-defect.A vitrectomy was performed and intraocular injections of antibiotics were administered.The patient's bcva decreased due to post-op swelling and reaction to tass.In the surgeon¿s opinion, the most likely cause of the event is tass or endophthalmitis.The patient's outcome is good.The following medications were prescribed (for use at home post-operatively): symbrenza, vigamox, prolensa, durezol and moxifloxacin were given postoperatively.
 
Additional Manufacturer Narrative
The device remains implanted.A review of the lot device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.Based on the available information, the root cause of this event could not be determined.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park place blvd
clearwater, FL 33759
7277246600
MDR Report Key21896620
Report Number0001313525-2025-00087
Device Sequence Number3531000
Product Code HQL
UDI-Device Identifier10757770531513
UDI-Public(01)10757770531513(17)270331(11)240425(10)3Q10606
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMX60E
Device Catalogue NumberMXUE2500
Device Lot Number3Q10606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALCON (B)(6) INJECTOR, ALCON BSS, DISCOVISC.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale